Jump to content

please freakin tell me what this is


Recommended Posts

i am sorry if i made this post all wrong or in the wrong place. i'm not thinking so clearly right now and it's taking me a long time to find the right buttons for things.

my lower extremities, particularly my arms, are so itchy it's like they're on fire. i can't stop rubbing my feet together to rub away the itching. this has been building for three days. last night, it began to get so bad that i cut - which i haven't done in forever - i just wanted to relieve the burning and my mind kept telling me i needed to hurt myself to feel better. the cuts aren't bad just little and only slightly infected as of course i wasn't thinking about cleanliness at the time.

i still feel like this this morning and i've been using the rubber band trick on my arms (on top of the cuts, so it REALLY hurts for a minute and gives me longer relief). but it's not going to work forever.

i've taken 6 mg of clonazepam since last night to try to keep calm because i really feel like freaking out (four hours apart of course).

i do have a GP appointment this afternoon but i don't entirely trust him to be up on all the latest med information. i will be honest and tell him everything.

the only med change i have had was an increase in Lyrica from 75mg per day to 150 per day. the other meds i take are 300 wellbutrin sr, 75 effexor, synthroid which i can't remember because it's been the same forever, and clonazepam 0.5 PRN.

i'm sorry this is so long i'm like this in real life right now too once i start talking i can't stop but i dread starting in the first place.

thanks for any help you can suggest.

Link to comment
Share on other sites

i am sorry if i made this post all wrong or in the wrong place. i'm not thinking so clearly right now and it's taking me a long time to find the right buttons for things.

my lower extremities, particularly my arms, are so itchy it's like they're on fire. i can't stop rubbing my feet together to rub away the itching. this has been building for three days. last night, it began to get so bad that i cut - which i haven't done in forever - i just wanted to relieve the burning and my mind kept telling me i needed to hurt myself to feel better. the cuts aren't bad just little and only slightly infected as of course i wasn't thinking about cleanliness at the time.

Your GP is probably going to be up enough on this sort of thing to get a handle on it.

He'll probably want to know if it is accompanied by a red rash, or really dry skin, and

how soon after the med change did it happen?

Also, have you changed laundry detergents, started eating more than usual of a given food item,

or something like that?

Link to comment
Share on other sites

Is it possible that you are having an allergic reaction to something and it's not even related to the meds?

Why don't you call you pharmacist and see if you can take Benadryl with your meds. If there is not interaction, pop 2 Benadryl and see if it goes away. If not, go see your doctor.

If it is an allergic reaction, it would still be a "see your doctor" allergy because it's something you'd never

ever want to have happen again. ( Been there, done that, have the med listed with Medicalert )

Link to comment
Share on other sites

for some reason my computer is not letting me finish a post.

i have no rash or edema and there has been no new food or detergent or anything at all.

my skin looks perfectly fine except for what i have done to it trying to get relief.

thank you for your replies, only two hours left before the appointment thank god.

i have since moved on from the rubber band to leaning my arm really hard on a cheese grater.

i cut off all my fingernails last night so now i am full of little red dots from rubbing too hard.

i am so embarrassed.

i hope this lets me post.

peace.

Link to comment
Share on other sites

ugh okay now i am back.

weaning off the lyrica completely in the next seven days.

cutting wellbutrin in half because it might be making me agitated.

upping the effexor to 112.5 for some reason i don't understand.

says keep taking the clonazepam if you have to.

i said i had to take four tablets just to be able to leave my arms alone long enough to go to see him. and i did not feel drugged at all - my leg was still bouncing like crazy. i asked him if there was a better alternative to this many clonazepam and he said not really, it's all gonna be the same.

argh.

and i am still itchy as fuck and doc says that will go away as the lyrica goes away but there isn't much i can do right now. so i cut up an old pair of socks and put them over my forearms so i can't touch the skin anymore. but i can't stop thinking about it. about tearing off my forearms. i won't do it, but i can't stop thinking about it.

have another appointment in one week or sooner if needed.

cross your fingers and send me cyberscratches please? i can't have any more real ones.

thanks all.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...